International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 33-40

On connectedness in intuitionistic fuzzy special topological spaces

Selma Özçağ and Doğan Çoker

Department of Mathematics, Hacettepe University, Beytepe, Ankara 06532, Turkey

Received 1 May 1996; Revised 7 July 1996

Copyright © 1998 Selma Özçağ and Doğan Çoker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The aim of this paper is to construct the basic concepts related to connectedness in intuitionistic fuzzy special topological spaces. Here we introduce the concepts of C5-connectedness, connectedness, Cs-connectedness, CM-connectedness, strong connectedness, super connectedness, Ci-connectedness (i=1,2,3,4), and, obtain several preservation properties and some characterizations concerning connectedness in these spaces.